# SDR SWAA2014092232140

- Difficulty date: September 17, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N486WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33852
- Aircraft time: 36,058 hours, 21,235 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER LOWER SKIN RIB CRACKED AT STATION 92.7, NR 3 STIFFENER INBD SIDE.  REPAIRED RIB IAW SRM.
